Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2014 | Conference Paper | LibreCat-ID: 29440
S. Ober-Blöbaum and H. Lindhorst, “Variational formulation and structure-preserving discretization of nonlinear electric circuits,” Netherlands, 2014.
LibreCat
 

2014 | Conference Paper | LibreCat-ID: 29438
T. Gail, S. Leyendecker, and S. Ober-Blöbaum, “On the role of quadrature rules and system dimensions in variational multirate integrators,” 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 20085
A. Trächtler et al., “Case Study,” in Dependability of Self-Optimizing Mechatronic Systems, J. Gausemeier, F. Josef Rammig, W. Schäfer, and W. Sextro, Eds. Springer Berlin Heidelberg, 2014, pp. 173–188.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 29404
S. Ober-Blöbaum and N. Saake, “Construction and analysis of higher order Galerkin variational integrators,” Advances in Computational Mathematics, pp. 1–32, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 20080
H. Anacker et al., “Methods for the Design and Development,” in Jürgen Gausemeier, Franz Josef Rammig, and Wilhelm Schäfer, editors, Design Methodology for Intelligent Technical Systems, Springer Berlin Heidelberg, 2014, pp. 183–350.
LibreCat | DOI
 

2014 | Book Chapter | LibreCat-ID: 29417
W. Dangelmeier et al., “Dependability of Self-optimizing Mechatronic Systems,” in Lecture Notes in Mechanical Engineering, Heidelberg New York Dordrecht London: Springer, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 29416
M. Dellnitz et al., “The paradigm of self-optimization,” in Jürgen Gausemeier, Franz Josef Rammig, and Wilhelm Schäfer, editors, Design Methodology for Intelligent Technical Systems, Berlin Heidelberg: Springer, 2014, pp. 1–25.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 29414
T. Leitz, S. Ober-Blöbaum, and S. Leyendecker, “Variational Lie group formulation of geometrically exact beam dynamics: Synchronous and asynchronous integration,” in Zdravko Terze, Multibody Dynamics, vol. 35, Springer International Publishing, 2014, pp. 175–203.
LibreCat
 

2014 | Journal Article | LibreCat-ID: 31294
T. Weich, “Equivariant spectral asymptotics forh-pseudodifferential operators,” Journal of Mathematical Physics, vol. 55, no. 10, Art. no. 101501, 2014, doi: 10.1063/1.4896698.
LibreCat | DOI | arXiv
 

2014 | Journal Article | LibreCat-ID: 33361
M. Kolb and M. Savov, “Exponential ergodicity of killed Lévy processes in a finite interval,” Electronic Communications in Probability, vol. 19, no. 31, pp. 1–9, 2014, doi: http://dx.doi.org/10.1214/ECP.v19-3006.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 33362
M. Kolb and D. Krejčiřík, “The Brownian traveller on manifolds,” Journal of Spectral Theory, vol. 4, no. 2, pp. 235–281, 2014, doi: https://doi.org/10.4171/jst/69.
LibreCat | DOI
 

2014 | Conference Paper | LibreCat-ID: 31369 | OA
A. Panse, J. Hilgert, and M. Hoffmann, “Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn,” in Beiträge zum Mathematikunterricht 2014, 2014, pp. 883–886, doi: 10.17877/DE290R-15591.
LibreCat | DOI | Download (ext.)
 

2014 | Journal Article | LibreCat-ID: 51394
J. Hilgert, J. Möllers, and T. Kobayashi, “Minimal representations via Bessel operators,” J. Math. Soc. Japan, vol. 66, pp. 349–414, 2014.
LibreCat
 

2014 | Journal Article | LibreCat-ID: 51393
J. Hilgert, T. Wurzbacher, and A. Alldridge, “Singular superspaces,” Math. Z., vol. 278, pp. 441–492, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 51466
J. Hilgert and G. Ólafsson, “The Radon transform and its dual for limits of symmetric spaces,” in Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods, vol. 37, G. Mason, I. Penkov, and J. A. Wolf, Eds. Springer, 2014.
LibreCat
 

2014 | Book Chapter | LibreCat-ID: 51465
J. Hilgert, M. Hoffmann, and A. Panse, “Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik,” in Beiträge zum Mathematikunterricht 2014, J. Roth and J. Ames, Eds. Münster: WTM Verlag, 2014.
LibreCat
 

2014 | Preprint | LibreCat-ID: 51531
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3).” 2014.
LibreCat | Download (ext.)
 

2014 | Journal Article | LibreCat-ID: 45935
O. Axelsson, J. Karátson, and B. Kovács, “Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality,” SIAM Journal on Numerical Analysis, vol. 52, no. 6, pp. 2957–2976, 2014, doi: 10.1137/130940268.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 45934
B. Kovács, “On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems,” Applications of Mathematics, vol. 59, no. 5, pp. 489–508, 2014, doi: 10.1007/s10492-014-0068-0.
LibreCat | DOI
 

2014 | Dissertation | LibreCat-ID: 51696
G. Werth, Ziehen und Beweisen mit DGS. Welche Beweiskraft haben für Studierende die Erkenntnisse, die sie im Zugmodus gewinnen? 2014.
LibreCat | Download (ext.)
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed